Brintellix, Trintellix (Vortioxetine)

Discussion in 'Support' started by Jiri, Feb 25, 2018.

    1. Jiri
      No Mood

      Jiri Member Benefactor

      Tinnitus Since:
      11/2017
      Cause of Tinnitus:
      noise + injury
      Hello,

      Does anyone here have any experience with taking Brintellix, aka Trintellix (Vortioxetine)?

      If so, for how long have you been taking it and at what dose? Did it lower, or exacerbate your tinnitus?

      Cheers,
      Jiri
       
    2. Willpowered
      Mellow

      Willpowered Member

      Location:
      Melbourne, FL
      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Ear Infection, anti depressant, antibiotic? Who knows..
      I was wondering the same thing. I guess nobody has any experience with this one. Did you try it? My doctor suggested I research it since all SSRI seem to throw my ring ding through the roof.
       
    3. AUTHOR
      AUTHOR
      Jiri
      No Mood

      Jiri Member Benefactor

      Tinnitus Since:
      11/2017
      Cause of Tinnitus:
      noise + injury
      I've been on it since December 2017. Now I am slowly tapering off from it (5 mg every 2 weeks). I don't think it has any effect on my tinnitus (positive or negative).

      I'm aware that SSRI antidepressants have this effect. Wait a sec, your doctor suggested you research it? What kind of doctor is that? The doc is the one to know this. Also, your doctor should know that this drug isn't in the SSRI class.
       
    4. miwdob
      Worried

      miwdob Member Benefactor

      Tinnitus Since:
      01/22
      Cause of Tinnitus:
      Medical. stress & anxiety i guess
      My psychologist mentioned this drug to me earlier today.

      Does anyone else here have any experience with this they would like to share? Good or bad.
       
    5. Uklawyer

      Uklawyer Member

      Tinnitus Since:
      03/2020
      Cause of Tinnitus:
      Medication - antidepressants
      @miwdob - I took it just after my tinnitus got worse. It did nothing for the tinnitus. I don't think it had any effect. It did, however, make me not want to eat anything at all and I lost a lot of weight because of that in combination with the stress. I found it pointless. It did nothing for anxiety or depression.
       
    6. miwdob
      Worried

      miwdob Member Benefactor

      Tinnitus Since:
      01/22
      Cause of Tinnitus:
      Medical. stress & anxiety i guess
      Thank you, @Uklawyer. Might not be the best solution then.

      What dose did you take and for how long?
       
    7. Uklawyer

      Uklawyer Member

      Tinnitus Since:
      03/2020
      Cause of Tinnitus:
      Medication - antidepressants
      I can't seem to find the box. I took it for about 6 weeks. What are the doses?
       
    8. miwdob
      Worried

      miwdob Member Benefactor

      Tinnitus Since:
      01/22
      Cause of Tinnitus:
      Medical. stress & anxiety i guess
      I was suggested to try 10 mg per day. I think that's one of the lowest doses to have any effect. It goes up to 20 mg, as far as I know.
       
    9. Uklawyer

      Uklawyer Member

      Tinnitus Since:
      03/2020
      Cause of Tinnitus:
      Medication - antidepressants
      Sorry, I can't remember. I do not believe that I increased the dose at all, so 10 mg or 20 mg - just don't know which. I seem to remember the psychologist saying it's better for depression, without any conclusive evidence of efficacy for anxiety - he wasn't wrong there.
       
      • Helpful Helpful x 1

Share This Page